2017
Том 69
№ 9

All Issues

Representation of an infinitely differentiable function as a sum of two functions belonging to quasianalytic classes

Khryptun V. G., Sikora B. S.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 35 (1983), no. 6, pp 701-704.

Citation Example: Khryptun V. G., Sikora B. S. Representation of an infinitely differentiable function as a sum of two functions belonging to quasianalytic classes  // Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 796–800.

Full text